# SDR UPS98226747

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 65162261
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CRACK CONFIRMED IN NR 2 KRUEGER FLAP TORQUE TUBE STRUCTURE.  REPLACED NR 2 KREUGER FLAP ASSY IAW MM 27-81-01.
